Kinderrijk

Children’s Kingdom

Come listen to a new adventure of Count Lennard of the Children’s Kingdom. This year he will have visitors from outer space. We have organized a lot of activities in and around this theme. Like workshops, (small) craft projects and different kinds of games and puzzles.

Our friends of children’s theatre group Groot Duimpje will be present again, offering their amazing shows throughout the weekend for the children to enjoy.

And of course, what would the Children’s Kingdom be without our famous kiddybattle, where children and adults go to battle! We need all the brave, courageous children we can find to help us defend the Children’s Kingdom. Will you join us?

Like last year we have the cuddle tent. This tent welcomes Castlefest youngest visitors (0 – 2 y/o). Here parents will have the option to heat up baby food (bottle warmer and micro wave are available), changing diapers, breast feed or pumping. These little ones can sleep safely in this tent or play at out mega box. Our assistants are more than happy to help you where needed.

Opening times Children’s Playground:

Thursday:               Closed.
Friday:                     Open from 11:00 till 20:00.
Saturday:               Open from 10:00 till 20:00.
Sunday:                   Open from 10:00 till 20:00.

Friday:

Time:

Workshop

Duration

12.00

Learn to fight like a Jedi

45 mins

13.00

Skipping Planets

+/- 30 mins

14.00

Catching Aliens

+/- 30 mins

15.00

Travel to earth in your UFO

+/- 30 mins

16.00

Learn to fight like a Jedi

+/- 45 – 60 mins

17.00

Kiddybattle!

+/- 15 mins

18.00

Evening program. Ball games

Until closing time at 20.00h

Saturday and Sunday:

Startijd:

Workshop

Duration

10.00

Learn to fight like a Jedi

45 mins

11.00

Performance by theatre ‘Groot Duimpje’

+/- 45 – 60 mins

12.00

Skipping planets

+/- 30 mins

13.00

Catching Aliens

+/- 30 mins

14.00

Travel with your UFO to the earth

+/- 30 mins

15.00

Performance by theatre ‘Groot Duimpje’

+/- 45 – 60 mins

16.00

Learn to fight like a Jedi

+/- 45 – 60 mins

17.00

Kiddybattle!

+/- 15 mins

18.00

Evening program. Ball games

Until closing time at 20.00h